≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Constant yawning after taking remedy

Just wondering if it is common to start yawning after being given a remedy? I was given Staphysagria 10M, and I cannot stop yawning and belching.. is this normal?
[Edited by peas4 on 2019-04-19 16:10:49]
 
  peas4 on 2019-04-19
This is just a forum. Assume posts are not from medical professionals.
You were given a very high potency and if
You never had this happen before , you are most likely getting new symptoms that are from too many doses or potency too high.
These should wear off after a time. Look up materia medica from boerike staphysagria under head symptoms.

All things listed were the symptoms that healthy people had after
Taking the remedy. The materia medica is the list
Of symptoms experienced by healthy groups
Proving the remedy, in order to have homeopaths
Match patient symptoms to get something similar
To the illness of the patient. When it is a good
Match, the body will not tolerate 2 similar states.
The body raises life force to clear the remedy
And then also the real disease itself gets cleared.
 
simone717 4 months ago
Oh ok. Does these mean that the remedy was wrong? Or just the dose was off? I was given it by a Homeopath. They had started me with 200c, then 1M, now 10M.
[Edited by peas4 on 2019-04-19 16:53:17]
 
peas4 4 months ago
How far apart were these potencies given?

Was there any relief of symptoms from any of these
Potencies?
 
simone717 4 months ago
About every 8 weeks or so. Yes, I find that I feel much calmer after taken them, and on top of that I was having some blood sugar issues that have evened out and I don't start shaking anymore if I haven't eaten for a while... Among a few other things. They are also trying to help me with suppressed anger that I cannot seem to overcome, pushed it down for a long time and has caused alot of joint pain.
[Edited by peas4 on 2019-04-19 17:37:59]
 
peas4 4 months ago
Hi,

The general protocol is to give a potency until
That potency is exhausted itself( does nothing
Anymore) then go up in potency.

So if that is how it went- fine. But I know some homeopaths
Want to go thru the entire spectrum of potencies
And it is mechanical. They do not repeat the potency
Even if the potency seems to still have effects.

Your new symptoms should wear off after time.
Then if staph does not fully cure, it was probably
A partial similar. They will have to retake your
Case and prescribe on the symptoms left.
This is normal and often happens that things
Go in layers.
 
simone717 4 months ago
Thank you very much for answering my questions. They were in between Cantharis and Staphysagria for me and decided on Staphysagria. Are there similarities between these two remedies?
 
peas4 4 months ago
You may google materia medica ( boericke version) and read
The symptoms given. I really have not seen cantharis used
As a long term chronic remedy. I have often seen
Staphysagria as a Chronic remedy.
 
simone717 4 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.